RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 57, Issue 3  


To the 80th Birthday of I. A. Ibragimov
417
On Skitovich–Darmois–Ramachandran theorem
I. A. Ibragimov
418
$G|G|\infty$ queues and their applications to the transport models analysis
L. G. Afanas'eva, I. V. Rudenko
427
Baeyes disorder problems on filtered probability spaces
M. V. Zhitlukhin, A. N. Shiryaev
453
Unbounded probability theory and its applications
V. P. Maslov, T. V. Maslova
471
Moment estimates for the exactness of normal approximation with specified structure for sums of independent symmetrical random variables
I. G. Shevtsova
499
Ornstein–Uhlenbeck type processes with heavy distribution tails
K. A. Borovkov, G. Decrouez
533
Hitting spheres on hyperbolic spaces
V. Cammarota, E. Orsingher
560

Short Communications
Disorder problem for self-excited process
A. F. Aliev
588
A complete proof of universal inequalities for distribution function of binomial law
A. M. Zubkov, A. A. Serov
597
Pitman estimators: an asymptotic variance revisited
A. A. Novikov, N. E. Kordzahiya
603
Convergence rate and truncations for one class of Markov queueing systems
Ya. A. Satin, A. I. Zeifman, A. V. Korotysheva
611

News of Scientific Life
International conference “Asymptotic problems of probability theory and mathematical statistics” to honor I. A. Ibragimovs 80th birthday
Ya. Yu. Nikitin
622
    Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020